RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 2, Pages 196–204 (Mi mz99)  

This article is cited in 2 scientific papers (total in 2 papers)

Maximal $K_n$ Domain of a Family of Rational Functions

E. É. Kir'yatskii, E. G. Kir'yatskii

Vilnius Gediminas Technical University

Abstract: In this paper, we find the disk of maximum radius centered at the origin in which any rational function from a certain family belongs to a class of functions with a nonzero $n$th divided difference.

DOI: https://doi.org/10.4213/mzm99

Full text: PDF file (189 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:2, 183–190

Bibliographic databases:

UDC: 517.54
Received: 17.12.2002

Citation: E. É. Kir'yatskii, E. G. Kir'yatskii, “Maximal $K_n$ Domain of a Family of Rational Functions”, Mat. Zametki, 76:2 (2004), 196–204; Math. Notes, 76:2 (2004), 183–190

Citation in format AMSBIB
\Bibitem{KirKir04}
\by E.~\'E.~Kir'yatskii, E.~G.~Kir'yatskii
\paper Maximal $K_n$ Domain of a Family of Rational Functions
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 2
\pages 196--204
\mathnet{http://mi.mathnet.ru/mz99}
\crossref{https://doi.org/10.4213/mzm99}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2098991}
\zmath{https://zbmath.org/?q=an:1065.30012}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 2
\pages 183--190
\crossref{https://doi.org/10.1023/B:MATN.0000036756.30285.d2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000223760500021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4143135503}


Linking options:
  • http://mi.mathnet.ru/eng/mz99
  • https://doi.org/10.4213/mzm99
  • http://mi.mathnet.ru/eng/mz/v76/i2/p196

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Kir'yatskii, “A family of univalent polynomials in an angular domain”, Siberian Math. J., 50:3 (2009), 456–466  mathnet  crossref  mathscinet  isi
    2. E. G. Kir'yatskiǐ, “Some properties of functions with nonzero order $n$ divided difference”, Siberian Math. J., 53:3 (2012), 477–489  mathnet  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:157
    Full text:64
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019